I've been suffering for threee years and i neeed help, BAd! It first started when i had a discharge from my penis 3 years ago. It was a white, then yellow then greenish discharge. I went to the doctor and he gave me some cipro, the discharge went away and came back 4 months later. I prescribed cipro once again and the discharge went away for good. Two years ago i started to notice coldness in my testicles. I went and had a procedure done and i was diagnosed with prostatitus. I thinks tHAT'S rare because i was 22 years old at that time. I 've been on every antibiotic know to mankind. Cipro, Tequin, Levaquin, Doxycycline, Zithromax, Vioxx, Cefadroxil, Sulfamethoxazole?TMP DS with bactrim. Nothing has gotten rid of this irritating infection. I have been so stressed visit after visit no doctor has the answer for why my teticles are cold. Now the pain is getting worse in my left testicle. At certain times it feels smaller than the right testicle and it feels mushy. It's becoming painful. I also feel the pain in my left leg. If this was a STD, wouldn't those antibiotics have cured the disease by now? I was also taking ibuprofen 800 mg twice a day, that doesn't work. Could it be HIV(PLEASE, NO) my last visit the doctor said my prostate was still tender. No doctor can tell me why my testicels are cold. My stool even looks funny sometimes, like it has came out incomplete. Could a prostate infection have made me discharge in that manner without it being a STD. Sometimes my ejaculation looks like water and then other times it's whitish/yellowish and thick. Can i have kids, i don't have any right now and that would be a great disapointment to me if i couldn't. Up until i was 22 i use to have premature ejaculations in my sleep. Could that be related. Right now i'm in the process of trying Saw palmetto, it seems i'm out of options. I can;'t take this much longer please help me.Oh, i also have coldness at the tip of my penis and seldom have sharp pains. I also feel pain on the left side of my pelvis. Ihave hardly any of the syptoms of prosatitus.
Unfortunately, prostatitis is a frustrating infection to treat. It seems you have been on the full spectrum of antibiotics. There are some cases of prostatitis that requires 4 to 12 weeks of antibiotics.
If there is concern about the blood flow to the scrotum, a color-flow scrotal ultrasound can be considered to evaluate the scrotal vasculature.
I would also consider a transrectal ultrasound to evaluate the prostate. If you continue to have a tender prostate despite treatment with multiple antibiotics, there is always to possibility of an abscess - which antibiotics won't help.
If you are concerned about HIV and infertility - then appropriate testing (i.e. an HIV test and sperm count), should also be discussed with your personal physician.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.